# SDR CAL950128

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Ruptured
- Location: Lt Mlg Brake
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 0318 - EWR - THE LEFT HYDRAULIC SYSTEM FLUID QUANTITY BEGAN TO DECREASE WHILE IN FLIGHT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A RUPTURED O-RING ON THE CAPPED END OF VALVE ASSEMBLY LEADING TO LEFT BRAKE PRESSURE TRANSMITTER.  THE O-RING WAS REPLACED AND THE LEFT HYDRAULIC SYSTEM WAS SERVICED.  THE LEFT ENGINE WAS RUN AND ALL HYDRAULIC FLIGHT CONTROLS WERE CYCLED WITH NO LEAKAGE NOTED.  (Z)
